Pacific Journal of Mathematics

An asymptotic analysis of an odd order linear differential equation.

David Lowell Lovelady

Article information

Source
Pacific J. Math., Volume 57, Number 2 (1975), 475-480.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906003

Mathematical Reviews number (MathSciNet)
MR0379985

Zentralblatt MATH identifier
0305.34054

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Lovelady, David Lowell. An asymptotic analysis of an odd order linear differential equation. Pacific J. Math. 57 (1975), no. 2, 475--480. https://projecteuclid.org/euclid.pjm/1102906003


Export citation

References

  • [1] G. V. Anan'eva and V. I. Balaganskii, Oscillation of the solutions of certain diffe- rential equations of high order, Uspehi Mat. Nauk., 14 (85) (1959), 135-140.
  • [2] M. Bcher, Application of a method of d'Alembert to the proof of Sturm'stheorems of comparison, Trans. Amer. Math. Soc, 1 (1900), 414-420. 3# fNonoscillatory linear differentialequations of the second order, Bull. Amer. Math. Soc, 7 (1900-01), 333-340.
  • [4] W. A. Coppell, Disconjugacy, Lecture Notes in Mathematics #220, Springer-Verlag, New York, 1971.
  • [5] P. Hartman and A. Wintner, Linear differentialand difference equationswith monotone solutions, Amer. J. Math., 75 (1953), 731-743.
  • [6] A. C. Lazer, The behavior of solutions of the differential equation y'" + p(x)y' -f q(x)y = 0, Pacific J. Math., 17 (1966), 435-466.
  • [7] C. A. Swanson, Comparison and Oscillation Theory of Linear DifferentialEquations, Academic Press, New York, 1968.
  • [8] C. de la Valee Poussin, Sur equation differentielle lineaire du second ordre, J. Math. Pures Appl., (9) 8 (1929), 125-144.
  • [9] A. Wintner, On the nonexistence of conjugate points, Amer. J. Math., 73 (1951), 368-380.